# SDR YENA2023112901470

- Difficulty date: November 26, 2023
- Submitted: November 29, 2023
- Operation: Air carrier
- Aircraft: N552JB
- Make and model: Airbus A320-232
- Aircraft serial: 01861
- Aircraft time: 78,707 hours, 28,609 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 36 IN FWD CARGO COMPARTMENT (FR 36 RH -Y1523 PLUS 7.925 INCHES ON UPPER SURFACE OF THE PRESSURE DECK, DIRECTION O F CRACK IS: 6 O CLOCK ); REF AEROMAN NR 2023-557161 WO 2023 275/1, ACCOMPLISHED MODIFICATION/REPAIR OF THE CRACK DAMAGES FOUND ON THE CENTER WING BOX PRESSURE PANEL ATTACHMENT HOLES # 5, 6, 7 ON LHS AND RHS IN ACCORDANCE WITH AEROMAN EA 53-0362-23 REV 0 (COVER PLUS PARTS 1-7), AIRBUS RDAF 81291218/016/2023#A AND AIRBUS SB A320-53-1263 REV 05. THIS REPAIR IS CLASSIFIED AS CATEGORY B AND MAJOR IAW EC A23-1142-01 AND AIRBUS RDAF 81291218/016/2023#A. COMPLETED BY C. AGUILUZ 8658318 CHECKED BY M. MARTINEZ QC 381.
